# SDR IPXA2025120545461

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 64,470 hours, 10,028 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS GEAR DOOR. ?   QRH PG 14.13 STS MSG GEAR DOOR & GEAR MONITOR.  R&R RH BODY GEAR DOOR ACTUATOR IAW AMM 32-33-27 UP TO AND INCLUDING STEP D.17. WITNESSED THE FINAL GEAR SWING PER GMM 04-02. OPS CHECK GOOD.  ACCOMPLISHED REMAINING STEPS TO COMPLETE RH BODY GEAR DOOR ACTUATOR INSTALL IAW AMM 32-33-27. OPS CHECKS GOOD
